# SDR SIMA981675

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 074
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Part number: S53678001200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE FOUND THAT THE LEFT FWD INBOARD AND OUTBOARD, LEFT AFT INBOARD AND OUTBOARD, AND THE RIGHT AFT INBOARD AND OUTBOARD SEAT TRACKS WERE CORRODED.  REMOVED AND REPLACED ALL SEAT TRACKS.  AIRCRAFT WAS RETURNED TO SERVICE.  ACFT TT:  22,385.5 HOURS.  ACFT TC:  24,959.  REF: OPERATOR CONTROL NRS 98ZZZX2360 THROUGH 98ZZZX2363.  (X)
